MathSciNet Relay Station
MathSciNet bibliographic data
MR310890 (46 #9988) 55H20
Heller, Alex Abstract homotopy in categories of fibrations and the spectral sequence of Eilenberg and Moore. Illinois J. Math. 16 (1972), 454–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement